On Biphentin – is this normal?

Login Register
On Biphentin – is this normal? 2019-02-12T03:40:26+00:00

The Forums Forums Medication Biphentin On Biphentin – is this normal?

Free medication video
Viewing 0 posts
Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #131970

    adhdmama4
    Participant
    Post count: 1

    Hi,
    I am a 29 year old female who has been diagnosed with ADHD – severe officially. I have gone through an psychological assessment and my diagnosis is ADHD severe, and secondary Major depressive Disorder – moderate.

    To summarize:
    – I started at 30 mg of biphentin. I took it for one day and could not handle the wired but tired, the jitters, the anger, the headache, the head pounding, the nausea.. it was horrible.

    Went back to my family doctor and he lowered it to 10 . mg. I have been on 10 mg for 3 days now.

    Since being on the lower one I haven’t had any of the above side effects, but I feel like a zombie, I feel numb and emotionless. My depression is forefront and I spend my day in bed, tired, exhausted, unmotivated and feeling hopeless. I feel calm, like the point where my calmness has taken away my emotions and reaction/responses. I don’t feel while on it. The only positive is because I am so calm/numb is I haven’t been impulsive.
    I don’t like this feeling of calmness/numbness and depression.

    Thinking about trying different medications, or combining medications just overwhelms and exhausts me and I want to throw medication out the window all together.

    Is how I am feeling normal? Does anyone have any advice?

    REPORT ABUSE
    #131977

    madisondee
    Participant
    Post count: 2

    Hello,
    I’m a 28 year old female and I’m just reaching out because I can relate to what you’ve written. I’m not taking that medication, I’m taking Ritalin, on day 2, I was diagnosed with ADHD, PTSD and Major depressive disorder. It’s worrying having 3 (what I consider) very conflicting diagnosis. Ritalin can make ptsd worse but my adhd is effecting me so negatively right now that me and my doctor are trying Ritalin first (concerta). TBH it’s not going well, I almost feeling like some symptoms are amplified, zoning out, hyperfocusing at an uncomfortable level, while ironically my ptsd and depression are not so bad because of that “calm feeling” you’ve described.

    You’re probably thinking “thanks for nothing I don’t care” but I really wanted to write back to you because I know it’s hard and I just wanted you to know you’re not alone. It’s scary putting these foreign pills in to our bodies, it’s hard to understand how they are fully effecting us, what’s “just in our heads” and what’s really working/not working. But I’m not gonna give up because these issues have already taken 28 good years from me. I’m going to journal and take notes and spend the next year if I have to finding the exact right medication at the exact right dose. Because I know that if I can figure this out it will improve my life significantly. It’s worth it for many more years of life with out having to struggle as much. So please keep persevering and fighting for the right medication. It’s so worth it. Try and take even a little bit of notes every day and show them to your doctor. You guys will figure this out. You can do this! Good things take time. And you obviously are strong enough to do this just from reading what you wrote I can tell you’ve been through a lot already.

    REPORT ABUSE
Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.